Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Mar 2, 2007, 4:40 AM EST for Robeson County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 4:40 AM EST (09:40 UTC)
- Expired
- Mar 2, 2007, 5:15 AM EST
- In force
- 35 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 110 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:00 AM EST | TSTM WND DMG | Lumberton, NC | NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:28 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 020940
SVRILM
NCC155-021015-
/O.NEW.KILM.SV.W.0004.070302T0940Z-070302T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
440 AM EST FRI MAR 2 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 515 AM EST
* AT 438 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RAEMON...OR ABOUT
12 MILES NORTH OF DILLON...AND MOVING NORTHEAST AT 75 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBROKE BY 445 AM...
BUIE BY 450 AM...
ST. PAULS BY 455 AM...
TOLARSVILLE BY 500 AM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.
LAT...LON 3463 7949 3445 7924 3469 7881 3489 7894
3495 7903 3483 7918 3483 7933 3477 7932
$$
491 follow-up statement
000
WWUS52 KILM 021017
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
517 AM EST FRI MAR 2 2007
NCC155-021026-
/O.EXP.KILM.SV.W.0004.000000T0000Z-070302T1015Z/
ROBESON NC-
517 AM EST FRI MAR 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR ROBESON COUNTY EXPIRED AT 515
AM EST...
AT 515 AM EST...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WAS ALLOWED
TO EXPIRE.
HOWEVER...STRONG WIND GUSTS UP TO 50 MPH ARE STILL POSSIBLE AS
ADDITIONAL SHOWERS MOVE ACROSS ROBESON COUNTY. THE ADDITIONAL WINDS
MAY CAUSE POWER OUTAGES.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.
LAT...LON 3463 7949 3445 7924 3469 7881 3489 7894
3495 7903 3483 7918 3483 7933 3477 7932
$$
SRPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:45 AM EST, 55 minutes earlier.
Area forecast discussion, Mar 2, 3:45 AM EST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 345 AM EST FRI MAR 2 2007 UPDATES TO PUBLIC AND MARINE SHORT AND MID TERM. PUBLIC... .SHORT TERM /THROUGH TODAY/...UPDATED THE LAST SEVERAL HOURS HAVE ADMITTEDLY FELT LIKE WAITING FOR THE OTHER SHOE TO DROP...BUT WE ARE NOT OUT OF THE WOODS YET AS FAR REGARDING THE THREAT FOR SEVERE WEATHER. AT THE CURRENT TIME A WARM FRONT IS RUNNING W TO E ACROSS NRNMOST COUNTIES WHERE WINDS SHIFT FROM SSE TO SSW AND TEMPS AND DEWPOINTS BOTH RISE ABOUT 5F. LOW TO MID SHEAR IS CURRENTLY MAXED OUT AND SHOULD REMAIN AS SUCH FOR THE REMAINDER OF THE TORNADO WATCH VALID PD. ALTERING THE 06Z RAOBS FROM CHS AND MHX TO FIT CURRENT CONDITIONS EVEN SUGGEST THAT 500-1000 J/KG OF CAPE COULD BE REALIZED...SOMETHING THAT WAS NOT EVEN ANTICIPATED LAST EVENING. NOW ALL WE NEED IS LIFT...AND THAT LOOKS LIKE IT WILL COME IN THE FORM OF LL CONVERGENCE AHEAD OF AND ALONG THE COLD FRONT COMING ACROSS THE WEST CENTRAL CAROLINAS. ANY DEEP CONVECTION THAT OCCURS OVER THE NEXT FEW HOURS WILL BE ABLE TO QUICKLY BECOME SEVERE IN THIS NEWLY MODIFIED AIRMASS SUPPORTIVE OF DAMAGING WINDS AND TORNADOES (HAIL THREAT IS PRETTY SMALL). EARLIER ROUND OF CONVECTION DID DISPLAY INTERESTING REFLECTIVITY AND VELOCITY SIGNATURES AT TIMES BUT FAILED TO BECOME ROOTED IN A LOW ENOUGH LAYER TO PRODUCE ANY SEVERE WEATHER. THIS NEXT ROUND WILL HAVE A BETTER OPPORTUNITY TO DO SO AS TONGUE OF HIGHER THETA-E VALUES ADVECT NORTHWARD ALONG AND W OF I-95 CORRIDOR. OTHER THAN OVERALL SVR THREAT THE TOUGHEST FCST ISSUE IS TIMING THE END OF PRECIP. GUIDANCE SEEMS TO BE RUNNING BEHIND IN ITS DEPICTION OF SHOWERS AND EMBEDDED STORMS UNTIL LATE MORNING/MIDDAY...THIS ROUND CROSSING CAE COULD VERY WELL BE THE END OF IT ALL. HAVE LEFT POPS CLOSER TO CONTINUITY HOWEVER AS MANY TIMES IN THE PAST THE MOUNTAINS HAVE TENDED TO HANG UP THE COLD FRONT A FEW HOURS. A QUICK GLANCE AT THE 06Z WRF INDICATES THAT END TIMES MAY BE ABLE TO BE MOVED UP BY A FEW HOURS. WILL TACKLE THIS ISSUE ASAP. NO CHANGES PLANNED FOR THE WIND ADVISORY. MESONET SITES HAVE INDICATED A FEW OBS SATISFYING A FEW ADVISORY GUSTS ALREADY...MAINLY ALONG THE NC BEACHES BUT ALSO POSSIBLY FURTHER INLAND OVER BRUNSWICK. LL WIND FIELDS WILL REMAIN AS STRONG OR EVEN STRENGTHEN A BIT TOWARDS 12Z. .MID TERM /FRIDAY NIGHT THROUGH SUNDAY/...UPDATED THE MID TERM WILL BE RULED BY THE CYCLONIC CIRCULATION BOTH SFC AND ALOFT AROUND THE MASSIVE AND EXPANSIVE SFC AND UPPER LOW CURRENTLY OVER THE GREAT LAKES WHICH IS PROGGED TO SLOWLY LIFT NORTHEAST TO SOUTHEAST CANADA BY THE END OF THE MID TERM PERIOD. A SECONDARY SFC COLD FRONT FROM THIS FEATURE IS EXPECTED TO PUSH THRU SUNDAY EVENING. THE UPPER TROF AXIS WILL PUSH ACROSS THE CWA MID TO LATE SUNDAY. UNTIL THEN WILL LIKELY OBSERVE SOME TYPE OF CLOUDINESS UP UNTIL THEN...WITH PTLY CLDY BEING THE WORST. IN ADDITION AS THE COLD FRONT AND SHEARED VORTICITY ALOFT INTERACT WITH THE BAROCLINIC ZONE OFFSHORE...CLOUDINESS MAY BACK AND AFFECT THE COASTAL ZONES UNTIL THE UPPER TROF SWINGS THRU. TEMPERATURES WILL AVERAGE 5 TO 8 DEGREES ABOVE NORMALL TONIGHT THRU SATURDAY. AFTER THE 2NDRY COLD FRONT PUSHES THRU SATURDAY EVENING...COLD AIR WILL FINALLY INFILTRATE THE AREA WITH DRIER AIR FOLLOWING. MODELS MAY BE TOO HIGH WITH DEWPOINTS FOLLOWING THIS COLD FRONT LATE SATURDAY NIGHT AND SUNDAY AND HAVE GONE BELOW GUIDANCE. TONIGHT WILL LIKELY OBSERVE A SFC BASED INVERSION RESULTING IN WINDS DECOUPLING. ENUF LOW LEVEL MOISTURE WILL BE AVBL FOR FOG DEVELOPMENT. HOWEVER PARTIAL CLOUDINESS OVER THE AREA MAY KEEP IT FROM GOING DENSE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... MOST OF THE FORECAST HAS BEEN FOCUSED ON THE SHORT TERM THIS SHIFT. THUS ONLY MINOR CHANGES WERE MADE TO THE EXTENDED PERIOD. HIGHLY CHANNELED VORTICITY LOBE IS SHOWN TO PASS ACROSS THE AREA DURING LATE SUNDAY WITH THE UPPER TROUGH AXIS FINALLY SHIFTING THROUGH LATE SUNDAY NIGHT. STRONG SUBSIDENCE DEVELOPING IN THE WAKE OF THE UPPER TROUGH WILL PERSIST THROUGH MONDAY THEN THE LARGE SCALE PATTERN WILL DE-AMPLIFY...BECOMING ZONAL TUESDAY AND WEDNESDAY. COULD SEE AN INCREASE IN CLOUDS WITH A MINOR SHORT WAVE BY WEDNESDAY NIGHT OTHERWISE THE PATTERN LOOKS RELATIVELY TAME THROUGH THURSDAY. STAYED CLOSE TO MEX NUMBERS AND DID NOT INCLUDE ANY POPS. && .AVIATION /06Z ISSUANCE/... THE 1ST 8 HRS OF THE TAF ISSUANCE TIME PERIOD WILL BE THE MOST CRITICAL FOR ALL AVIATORS. HAVE INDICATED IFR AND LIFR THRUOUT THE PERIOD. SEVERE THUNDERSTORM ACTIVITY HAS BEEN ISOLATED TO BETWEEN 08Z-12Z FRIDAY...AND HAVE INDICATED WIND GUSTS UP TO 45 KT POSSIBLE. TORNADO WATCH BOX EXTENDS ACROSS THE AREA THRU 13Z. WILL HAVE IMPROVING CONDITIONS AFTER THE COLD FRONTAL PASSAGE BETWEEN 12Z-15Z FRI. ALTHOUGH WIND GUSTS WILL CONTINUE TO BE A PROBLEM THRUOUT THE DAY WITH THE SFC PG ONLY SLOWLY RELAXING. && .MARINE... SHORT TERM /THROUGH TODAY/...UPDATED GALE EVENT ONGOING WITH LITTLE CHANGES IN THINKING AT THIS TIME. COLD FRONTAL PASSAGE MAY BE A COUPLE HOURS QUICKER THAN PREVIOUSLY THOUGHT BUT EFFECT ON THE ACTUAL GALE WARNING MAY BE MINIMAL. WINDS WILL BEGIN TO INCREASE MORE DRAMATICALLY BEGINNING ABOUT 20Z BUT SCA SEAS WILL LIKELY CONTINUE INTO NEXT PD. .MID TERM /TONIGHT THROUGH SUNDAY/...UPDATED CYCLONIC FLOW AROUND THE EXPANSIVE LOW OVER THE GREAT LAKES AT THE MOMENT WILL RULE THE AREA WATERS THRUOUT THE MIDTERM...EVEN AS THIS LOW MOVES SLOWLY INTO SOUTHEAST CANADA BY LATE SUNDAY. SW-W FLOW TONIGHT AND SATURDAY WILL INCREASE SLIGHTLY AHEAD OF A 2NDRY COLD FRONT. THIS FRONT WILL PUSH ACROSS THE WATERS SATURDAY AT OR BEFORE MIDNIGHT. MODELS SLITELY DIFFERENT WITH TIMING...WITH SLITELY FASTER GFS PREFERRED. SURGE FROM CAA WILL COMBINE WITH A TIGHTENED SFC PG RIGHT AFTER THE CFP CAUSING WINDS TO PEAK JUST BELOW SCA CRITERIA. AN OFFSHORE WIND DIRECTION WILL PREVAIL AFTER THE COLD FRONT THRU THE REMAINDER OF THE MID TERM. SEAS WILL BE RULED ONCE AGAIN BY SHORT PERIOD WIND DRIVEN WAVES...WITH A PEAK OF 5 FT IN THE BEGINNING OF THE SHORT TERM AND AFTER THE COLD FRONTAL PASSAGE. THE SHALLOW BATHYMETRY OF FRYING PAN SHOALS WILL LIKELY OBSERVE LOCALLY HIER SEAS THRUOUT THE MIDTERM. .LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/... OFFSHORE FLOW SUNDAY NIGHT MAY BE A LITTLE STRONGER THAN INDICATED BY THE GFS WITH THE UPPER TROUGH SWINGING THROUGH. REGARDLESS... OFFSHORE FLOW WILL BE THE RULE DURING THE EXTENDED PERIOD WITH SUBTLE BACKING AND VEERING WITH THE PASSAGE OF A WEAK FRONT EARLY TUESDAY. REEFCAST/WNA KEEP SEAS AROUND 4 FT AT THE PEAKS OR LOWER THROUGH THE BULK OF THE FORECAST. && .EQUIPMENT /RADAR/... ISSUES CONTINUE WITH THE KLTX RADAR THIS EVENING THAT MAY AFFECT USABILITY OF RADAR DERIVED PRODUCTS TONIGHT. TRANSMITTER ISSUES ARE CREATING A 4 DBZ CALIBRATION PROBLEM THAT MAY PERIODICALLY AFFECT REFLECTIVITY IMAGES. THE RADAR IS ALSO HAVING PROBLEMS COMPLETING A WHOLE VOLUME SCAN WITHOUT RECYCLING BACK DOWN TO 0.5 DEGREES AND BEGINNING A NEW VOLUME SCAN AGAIN. THIS WILL NEGATIVELY AFFECT THE GENERATION OF VOLUME PRODUCTS LIKE VIL...ECHO TOPS...COMPOSITE REFLECTIVITY...AND VWP. PARTS ARE ON ORDER AND SHOULD ARRIVE IN THE MORNING. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR NCZ097-100-101. SC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR SCZ034-046. MARINE...GALE WARNING UNTIL 11 AM EST FRIDAY FOR AMZ250-252-254-256. && AVIATION...HOEHLER SHORT TERM...BACON MID TERM...HOEHLER LONG TERM...SRP
Hazardous weather outlook, Mar 2, 3:53 AM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 353 AM EST FRI MAR 2 2007 NCZ097-100-101-SCZ034-046-030900- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 353 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE OF 65 MPH WIND GUSTS AND TORNADOES. A WIND ADVISORY IS IN EFFECT UNTIL 700 AM. SOUTHERLY WINDS OF 20 TO 30 MPH WILL GUST TO 45 OR 50 MPH AHEAD OF A COLD FRONT. BEHIND THE FRONT THE WINDS WILL SHIFT TO THE WEST AND BEGIN TO DIMINISH TOWARDS MIDDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CALL IN ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. NCZ087-096-099-SCZ017-023-024-032-033-039-030900- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE- MARION-WILLIAMSBURG- 353 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE OF 65 MPH WIND GUSTS AND TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CALL IN ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. AMZ250-252-254-256-030900- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 353 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE OF 65 MPH WIND GUSTS AND TORNADOES. A GALE WARNING IS IN EFFECT UNTIL 1100 AM. SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL CONTINUE TO AVERAGE 25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. BY 1100 AM THE FRONT WILL HAVE SWEPT ACROSS THE WATERS AND THE WINDS WILL BACK TO WESTERLY AND BEGIN TO DIMINISH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... NO ACTION REQUIRED.
In the hours before
Special weather statement, Mar 2, 1:32 AM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 132 AM EST FRI MAR 2 2007 NCZ099-100-020745- COLUMBUS-BRUNSWICK- INCLUDING THE CITIES OF...WHITEVILLE...LELAND...SHALLOTTE 132 AM EST FRI MAR 2 2007 ...CLUSTER OF THUNDERSTORMS PRODUCING STRONG WIND GUSTS... A CLUSTER OF THUNDERSTORMS IS PRODUCING WIND GUSTS UP TO 45 MPH. THESE STORMS ARE MOVING TOWARDS THE NORTHEAST AT ABOUT 50 MPH. A QUICK QUARTER TO A HALF AN INCH OF RAIN IS POSSIBLE AS THEY PASS THROUGH THE AREA. FREQUENT LIGHTNING IS ALSO A THREAT IN THE VICINITY OF THESE STORMS. THESE STORMS WILL AFFECT CRUSOE ISLAND...BOLTON...RIEGELWOOD...SANDY CREEK AND DELCO. 49
Special weather statement, Mar 2, 2:56 AM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 256 AM EST FRI MAR 2 2007 NCZ097-099-100-020930- PENDER-COLUMBUS-BRUNSWICK- INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE... LELAND...SHALLOTTE 256 AM EST FRI MAR 2 2007 ...CLUSTER OF THUNDERSTORMS CONTINUES TO PRODUCE HIGH WIND GUSTS AND VERY HEAVY RAIN... STORMS CONTINUE TO TRACK ACROSS BRUNSWICK...COLUMBUS...AND PENDER COUNTIES. THESE STORMS ARE ROUGHLY RUNNING IN A LINE FROM LONGWOOD TO CRUSOE ISLAND...BOLTON...EAST ARCADIA...LONG CREEK...BURGAW AND MAPLE HILL. STORMS TRACKING ACROSS THESE TOWNS MAY PRODUCE A QUICK HALF AN INCH OF RAIN. FREQUENT LIGHTNING AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. 49
Local storm report, Mar 2, 3:57 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
357 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 AM TSTM WND DMG TIMMONSVILLE 34.13N 79.94W
03/02/2007 FLORENCE SC BROADCAST MEDIA
TREES DOWN AND SWINGSET RIPPED OUT OF THE GROUND IN
TIMMONSVILLE.
&&
JANLocal storm report, Mar 2, 4:25 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
425 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG CLIO 34.58N 79.55W
03/02/2007 MARLBORO SC LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 9 IN CLIO.
&&
JANLocal storm report, Mar 2, 4:27 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
427 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 7 NE WALLACE 34.79N 79.74W
03/02/2007 MARLBORO SC LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 177 BETWEEN WALLACE AND ROCKINGHAM
RIGHT ON THE STATE LINE.
&&
JANLocal storm report, Mar 2, 4:34 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
434 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 7 NE WALLACE 34.79N 79.74W
03/02/2007 MARLBORO SC LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 177 BETWEEN WALLACE AND ROCKINGHAM
RIGHT ON THE STATE LINE.
&&
JANThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 5:19 AM EST | Severe Thunderstorm Warning | ILM | Bladen | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.